# SDR IPXA09555307

- Difficulty date: March 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON FLOORBEAM BS 1600 LBL 48 - LBL 57 WL 208.  FLOORBEAM WAS REPAIRED PER ATS ENGINEERING 09-2088 DATED 3-30-09.
